# SDR AALA202012019004

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 1,077 hours, 3,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ROW 8ABC, WIRE BROKEN UNDER SEAT 8A GOING TO EXIT ROW LIGHT.  REPAIRED BROKEN WIRE, PER ESPM 20-53-21.
